How to Use
Take 1 sachet, repeating, if necessary, only after 4 hours, and not exceeding 3 sachets per day.
Indications: Flucavex is a Non-Prescription Medicine in the form of granule sachets for oral solution whose active substances are paracetamol, ascorbic acid and pheniramine maleate. It is indicated in case of colds, congestion or nasal discharge, infection in the throat or nasal passage and flu symptoms in adults. It is indicated for the treatment of nasal discharge and watery eyes, sneezing, headache and fever. This medicine is contraindicated in case of allergy or hypersensitivity to any of the active substances or to another constituent of Flucavex, in children under the age of 15 years, in case of glaucoma, if you have difficulty urinating due to prostate problems, if you suffer from problems in the liver, in case of fructose intolerance, in case of glucose and galactose malabsorption or sucrose-isomaltase insufficiency, in case of pregnancy or lactation. If in doubt, ask your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Pheniramine (25 mg), Ascorbic acid (200 mg), Sucrose, Lemon essential oil, Orange essential oil, Orange pulp, Natural extracts of rum and vanilla, Maltol, Citral on maltodextrin support, Gum arabic, Citric acid anhydrous, Acacia powder, Saccharin sodium